# SDR ASAA9980291

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION WAS FOUND ON TOP SURFACE OF FLOOR STRUCTURE, STATION 1338 RIGHT AT RBL 41 AND RBL 49.  REPAIRED FLOORBEAM PER AMS EA 10-5310-0227, ASA EA 5310-01762.  (M)
